# SDR DALA2017040702796

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Horiz Stab Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, DELAMINATION ON LT ANTI-FLOAT TAB UPPER/LOWER SURFACE. ANTI-FLOAT TAB WAS REPAIRED PER SRM 55-04 P 3.
